# SDR 2008UALA00094

- Difficulty date: January 6, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 60,810 hours, 17,550 cycles
- Engine: Pwa PW2037
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6240663
- Condition: Failed
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FWD RIGHT WINDOW EXTREMELY COLD DURING FLIGHT.  RIGHT FWD HEAT INDICATES NORMAL.  WINDOW FROZE UP ON FINAL.  WINDOW HEAT CONTROLLER FAILURE.  REPLACED RT WINDOW HEAT CONTROLLER, OPS CHECKED NORMAL.
